Back to Search Start Over

Asymptotic Behavior of Eigen's Quasispecies Model.

Authors :
Dalmau J
Source :
Bulletin of mathematical biology [Bull Math Biol] 2018 Jul; Vol. 80 (7), pp. 1689-1712. Date of Electronic Publication: 2018 Apr 02.
Publication Year :
2018

Abstract

We study Eigen's quasispecies model in the asymptotic regime where the length of the genotypes goes to [Formula: see text] and the mutation probability goes to 0. A limiting infinite system of differential equations is obtained. We prove convergence of trajectories, as well as convergence of the equilibrium solutions. We give analogous results for a discrete-time version of Eigen's model, which coincides with a model proposed by Moran.

Details

Language :
English
ISSN :
1522-9602
Volume :
80
Issue :
7
Database :
MEDLINE
Journal :
Bulletin of mathematical biology
Publication Type :
Academic Journal
Accession number :
29611110
Full Text :
https://doi.org/10.1007/s11538-018-0420-8